Faculty Publications

Title

The Tau-function and Poincaré series

Document Type

Article

Journal/Book/Conference Title

Applied Mathematics Letters

Volume

6

Issue

4

First Page

25

Last Page

29

Abstract

We express the Baker function and the τ-function associated to each point of a certain infinite-dimensional Grassmannian in terms of Poincaré series. We also express an infinite-dimensional version of finite-zone solutions of the Kadomtsev-Petviashivili equation in terms of Poincaré series. © 1993.

Original Publication Date

1-1-1993

DOI of published version

10.1016/0893-9659(93)90118-7

Share

COinS